RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 872–894 (Mi mz11611)  

This article is cited in 1 scientific paper (total in 1 paper)

Equiuniform Quotient Spaces

E. Martyanov

Lomonosov Moscow State University

Abstract: The notion of a quotient space of a $G$-Tychonoff space is introduced. The universal property of this space is established.

Keywords: $G$-space, topological group, quotient group, uniformity, $d$-open action, category, functor.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-05369
This work was supported by the Russian Foundation for Basic Research under grant 15-01-05369.


DOI: https://doi.org/10.4213/mzm11611

Full text: PDF file (622 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 866–885

Bibliographic databases:

UDC: 515.122.4+515.123.4+512.581.2
Received: 28.03.2017
Revised: 09.04.2018

Citation: E. Martyanov, “Equiuniform Quotient Spaces”, Mat. Zametki, 104:6 (2018), 872–894; Math. Notes, 104:6 (2018), 866–885

Citation in format AMSBIB
\Bibitem{Mar18}
\by E.~Martyanov
\paper Equiuniform Quotient Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 872--894
\mathnet{http://mi.mathnet.ru/mz11611}
\crossref{https://doi.org/10.4213/mzm11611}
\elib{http://elibrary.ru/item.asp?id=36448727}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 866--885
\crossref{https://doi.org/10.1134/S0001434618110317}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059233313}


Linking options:
  • http://mi.mathnet.ru/eng/mz11611
  • https://doi.org/10.4213/mzm11611
  • http://mi.mathnet.ru/eng/mz/v104/i6/p872

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Martyanov, “$\mathbb R$-factorizability of $G$-spaces in the category G-Tych”, Izv. Math., 83:2 (2019), 315–329  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    References:20
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019